# SDR R61A2023042500247

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 32,110 hours, 23,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON FWD FUSELAGE AT FRA 10 TO 11 AND STR 17L TO 18L. REPAIRED IAW ETD2023-170-010467 ALSO REF VP-017657-2023 N/R #1 FOR MATERIALS,DEMENTIONS,NDT AND FINAL INSPECTION.
